Stabilization of 2D $g$-Navier-Stokes equations
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 819-839
https://doi.org/10.4134/CKMS.c180265
Published online July 31, 2019
Nguyen Viet Tuan
Sao Do University
Abstract : We study the stabilization of 2D $g$-Navier-Stokes equations in bounded domains with no-slip boundary conditions. First, we stabilize an unstable stationary solution by using finite-dimensional feedback controls, where the designed feedback control scheme is based on the finite number of determining parameters such as determining Fourier modes or volume elements. Second, we stabilize the long-time behavior of solutions to 2D $g$-Navier-Stokes equations under action of fast oscillating-in-time external forces by showing that in this case there exists a unique time-periodic solution and every solution tends to this periodic solution as time goes to infinity.
Keywords : 2D $g$-Navier-Stokes equations, stabilization, stationary solution, time-periodic solution, finite-dimensional feedback controls, oscillating-in-time forces
MSC numbers : 35Q35, 35B35, 93D15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd